# SDR SWAA102709

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 8,740 hours, 5,268 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Part number: SLT10LHC6
- Condition: Loose
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DIVERSION, UNABLE TO MAINTAIN CABIN PRESSURE ABOVE FLT LEVEL 250 WITH PACKS IN AUTO.  FOUND RUBBER BOOT ON DUCT BEHIND MIXING CHAMBER DETACHED.  SECURED PER MM.
